# SDR AALA20021599

- Difficulty date: November 4, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 598 - DURING TAXI AIRCRAFT FILLED WITH SMOKE ACCOMPANIED BY A DIRTY SOCK SMELL.  AIRCRAFT TAXIED TO GATE WITH NO FURTHER INCIDENT.  FOUND HYDRAULIC LEAK AT LEFT ENGINE HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
